MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ ES Server; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ ES Server; Automated Dispensing Cabinet
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es server was down and ransomware attack caused all stations to enter critical override mode.However, there were no delays, adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
D.4 & h.4: serial number, unique device identifier, and manufacturer date not available.Upon investigation of the actual device used in this incident, it was determined that the facility experienced a ransomware/cybersecurity incident that caused the es servers and all pyxis devices to become unavailable, placing the stations into critical override mode and preventing communication with the server.A technical support specialist (tss) recovered the server and validated; it was confirmed that no database or snapshot restoration was required.All affected devices were then resynchronized in accordance with knowledge article (expired messages in es 1.7) to re-establish communication and download updated data.The resync process was completed successfully for the impacted stations, restored normal operation and server connectivity.The system functioned as intended after the technical support specialist troubleshot the device.

Brand Name
BD Pyxis¿ ES Server
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50930746
Report Number2016493-2026-67146
Device Sequence Number18532670
Product Code BRY
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
S/N: (b)(6), Location:3A
Patient SexUnknown